# SDR AALA20030715

- Difficulty date: June 30, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, FOUND THE R4 DOOR GIRT BAR LEAF SPRINGS NOT WORKING PROPERLY.  REPLACED GIRT BAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
